# SDR SWIA202054634

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 319.00 HAS CORROSION ON THE LOWER FRAME, STGR 25L-STGR 26R, MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW FRAME SECTOR AND REPAIR SPLICE AT FS 319.00 BETWEEN STGR 23R & 25R, REF CRJ 700 SRM.  TASK CARD COMPLIED WITH, CHECK GOOD.
